# SDR SWAA2024100431966

- Difficulty date: August 29, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT L/H AT L2 DOOR; STA 985; BL 44; TOP OF FLOOR BEAM HAS CORROSION HAECO DOT P498<[01] REMOVED CORROSION AT MAIN CABIN AFT L/H AT L2 DOOR; STA 985; BL 44; TOP OF FLOOR BEAM. ORIGINAL THICKNESS .150 PER BAC DWG BAC 1518-1211. REMOVED .048. MATERIAL REMAINING .102 FOUND TO BE OUT OF LIMITS IAW B737-NG SRM 53-70-51-1A-1 FIG. 104 SHEET 1. ACCOMP. HFEC CUT OUT & OPEN HOLES; IAW B737 NDT MAN.51-00-00 PROC 23; PT6 & 51-00-00 PROC 16; PT6. NO CRACK IND.S FOUND. FLAP PEENED CUT OUT AREA IAW B737-NG SRM 51-20-06-0G-0 AND SRM 53-70-51-2R-6. FABRICATED REPAIR PARTS; LOCATED; DRILLED; RESTORED COATINGS REF B737-NG SRM 53-70-51-2R-6[04] VERIFIED REMOVED CORROSION AT MAIN CABIN AFT L/H AT L2 DOOR; STA 985; BL 44; TOP OF FLOOR BEAM. ORIGINAL THICKNESS .150 PER BAC DWG BAC 1518-1211. REMOVED .048. MATERIAL REMAINING .102 FOUND TO BE OUT OF LIMITS IAW B737-NG SRM 53-70-51-1A-1 FIG. 104 SHEET 1. ACCOMP. HFEC CUT OUT & OPEN HOLES; IAW B737 NDT MAN.51-00-00 PROC 23; PT6 & 51-00-00 PROC 16; PT6. NO CRACK IND.S FOUND. FLAP PEENED CUT OUT AREA IAW B737-NG SRM 51-20-06-0G-0 AND SRM 53-70-51-2R-6. FABRICATED REPAIR PARTS; LOCATED; DRILLED; RESTORED COATINGS REF B737-NG SRM 53-70-51-2R-6. THIS IS A CAT A REPAIR; NO FURTHER ACTION REQUIRED.
